... time I have many of the side affects and just want to quit using it. I have been on it for 3 months already and have had problems with the way i feel. Just found out today it is the plavix and the side effects are getting worse. I dont know why i need to take this stuff if I have changed my eatting and life ways and have become heart healthy .
I was on Plavix for awhile and talked my doctor into now going on a whole coated asprin daily to prevent another TIA. Even if you have now become heart healthy you probably need a blood thinner if you have had stroke, heart problemsand much more. The damage is done. You will need a blood thinner for the rest of your life.
Congradulations on eating healthier. This will prevent your problem from getting worse.
To find out more information on Plavix and why take it can be found on this web page.
I know you will learn more about it than most doctors talk about. I did learn allot.
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2010 • 3 answers
Posted 22 Jun 2010 • 1 answer
Posted 11 Dec 2011 • 3 answers
Posted 20 May 2013 • 1 answer
Hi I'm a 55 year old lady I'm having all my top teeth pulled I am on plavix they stopping three day?
Posted 12 Apr 2015 • 2 answers